# SDR CALA2018020500491

- Difficulty date: February 5, 2018
- Submitted: February 6, 2018
- Operation: Air carrier
- Aircraft: N488UA
- Make and model: Airbus A320-232
- Aircraft serial: 1680
- Aircraft time: 51,581 hours, 22,452 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EEL LENS COVER MISSING ROW 20DEF LOWER SIDEWALL. INSTALLED NEW COVER.
